# SDR UALA2011121906929

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 63,618 hours, 11,301 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG AP11 BOROSCOPE PLUG BOLT BROKEN AND FROZEN INTO TCA BOSS.  REMOVED AP11 BOROSCOPE PLUG, TCA PROBE AND TCA BOSS.
